# SDR SWIA200820378

- Difficulty date: November 13, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 13,732 hours, 11,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6484 - CEILING LEVEL EMERGENCY FLOODLIGHT OVER ROW 2 INOP.  RELAMPED.
